# SDR R61A2019062830613

- Difficulty date: June 13, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 34,830 hours, 23,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 17085355001
- Condition: Cracked
- Location: Frm 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUNCTION OF CENTER FUSELAGE 2 AND 3 PASSENGER CABIN CRACKED AT SPLICE STRINGER 9L AND 10L FR59. STRINGER REPLACED IAW ETD 2019-170-083637.
